I had a total thyroidectomy about 9 years ago. I've been on 88 mcg. of levothyroxine most of that time.
A few months ago, my Endo increased my dosage of levothyroxine from 88 mcg. to 100 due to a TSH of 6.9 & severe muscle aches, fatigue, etc. I had been on 88 for about 7 years. After a week of being on the increased dosage (100 mcg.), I had heart palpitations and severe dizziness. I was taken off and put back on 88 mcg. My TSH is now 2.02. My Adrenal cortisol level was also checked because of fatigue and it was 24. Endo said that was borderline, so she didn't treat it.
I still have the dizziness, vertigo. I can't even drive. Also, being on the computer, makes it worse.
I'm laid off and am waiting to see a doctor at a Free Clinic because I have no health insurance. Can the Meds be causing the dizziness? I had been in a car accident a year ago and got vertigo 2 wks. after accident. It lasted about 5 months. Now it's back again.
The dizziness returned after my dosage was increased. That's why I suspect the Meds.
I would appreciate some help. The vertigo or dizziness is horrible. I also have the shakes and severe anxiety.